MathSciNet Relay Station
MathSciNet bibliographic data
MR146182 14.18 (14.20)
Artin, Michael Some numerical criteria for contractability of curves on algebraic surfaces. Amer. J. Math. 84 1962 485–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement